Conservative reduction classes of Krom formulas

Journal of Symbolic Logic 47 (1):110-130 (1982)
A Krom formula of pure quantification theory is a formula in conjunctive normal form such that each conjunct is a disjunction of at most two atomic formulas or negations of atomic formulas. Every class of Krom formulas that is determined by the form of their quantifier prefixes and which is known to have an unsolvable decision problem for satisfiability is here shown to be a conservative reduction class. Therefore both the general satisfiability problem, and the problem of satisfiability in finite models, can be effectively reduced from arbitrary formulas to Krom formulas of these several prefix types
Keywords No keywords specified (fix it)
Categories (categorize this paper)
DOI 10.2307/2273385
 Save to my reading list
Follow the author(s)
Edit this record
My bibliography
Export citation
Find it on Scholar
Mark as duplicate
Request removal from index
Revision history
Download options
Our Archive

Upload a copy of this paper     Check publisher's policy     Papers currently archived: 30,749
Through your library
References found in this work BETA
The Decision Problem for a Class of First-Order Formulas in Which All Disjunctions Are Binary.M. R. Krom - 1967 - Zeitschrift fur mathematische Logik und Grundlagen der Mathematik 13 (1-2):15-20.

Add more references

Citations of this work BETA

No citations found.

Add more citations

Similar books and articles
Added to PP index

Total downloads
24 ( #217,931 of 2,198,092 )

Recent downloads (6 months)
1 ( #299,438 of 2,198,092 )

How can I increase my downloads?

Monthly downloads
My notes
Sign in to use this feature